# SDR ASAA2021061935129

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 347 hours, 170 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Condition: Faulted
- Location: Bleed Pm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 " SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM "FOUND FAULT" BLEED PM SENSOR R1" IN SCHEDULED MAINTENANCE TASK MESSAGES. GROUNDED - YES. FOUND MAINTENANCE MESSAGE 36-21021 UNDER EXISTING FAULTS. FOLLOWED B737-9 IFIM TASK 36-21-00-810-804. FAULT CLEARED DURING INITIAL EVALUATION. AIRCRAFT OK FOR SERVICE AT THIS TIME.
